Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swelling and pain in the elbow and on the shoulder after a fall. Could there be ligament tear?

Hi, i was running at at school yesterday and i fell and landed on my arm and above my elbow is swollen and it hurts and my shoulder hurts too, im a flag girl and i couldnt do anything and still cant. It only goes so far, like its stift but I went to the ER yesterday to get xrays but everything looked good and i was wondering if it could be my ligament or something. Thanks!!
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain and swelling that you have after landing on your elbow is suggestive of a bone injury. You need to get an X-ray of the area done to confirm the diagnosis. Proper immobilization of the joint is needed till then.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor